JOURNAL BROWSE
Search
Advanced SearchSearch Tips
ERRATUM TO `A SHORT NOTE ON QUASI-EXACT SEQUENCES`
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
ERRATUM TO `A SHORT NOTE ON QUASI-EXACT SEQUENCES`
Davvaz B.;
  PDF(new window)
 Abstract
In this note a modification of Proposition 3.10 of [1] is given.
 Keywords
 Language
English
 Cited by
 References
1.
S. M. Anvariyeh and B. Davvaz, On quasi-exact sequences, Bull. Korean Math. Soc. 42 (2005), no. 1, 149-155 crossref(new window)